Finite commutative monoids of open maps
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 39 (1998) no. 1, pp. 63-77.
@article{CTGDC_1998__39_1_63_0,
     author = {Pultr, Ale\v{s} and Sichler, J.},
     title = {Finite commutative monoids of open maps},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {63--77},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {39},
     number = {1},
     year = {1998},
     zbl = {0898.20045},
     mrnumber = {1615406},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1998__39_1_63_0/}
}
TY  - JOUR
AU  - Pultr, Aleš
AU  - Sichler, J.
TI  - Finite commutative monoids of open maps
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1998
DA  - 1998///
SP  - 63
EP  - 77
VL  - 39
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1998__39_1_63_0/
UR  - https://zbmath.org/?q=an%3A0898.20045
UR  - https://www.ams.org/mathscinet-getitem?mr=1615406
LA  - en
ID  - CTGDC_1998__39_1_63_0
ER  - 
Pultr, A.; Sichler, J. Finite commutative monoids of open maps. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 39 (1998) no. 1, pp. 63-77. http://www.numdam.org/item/CTGDC_1998__39_1_63_0/

1 J. Adámek, H. Herrlich and G.E. Strecker, Abstract and Concrete Categories, J. Wiley and Sons, New York, 1990. | MR 1051419 | Zbl 0695.18001

2 B. Banaschewski, On pushing out frames, Comment. Math. Univ. Carolin. 31 (1990), 13-21. | MR 1056165 | Zbl 0706.18003

3 B. Banaschewski and A. Pultr, Variants of openness, Applied Categorical Structures 2 (1994), 331-350. | MR 1300720 | Zbl 0810.54017

4 Z. Hedrlín and J. Sichler, Any boundable binding category contains a proper class of mutually disjoint copies of itself, Algebra Universalis 1 (1971), 97-103. | MR 285580 | Zbl 0236.18003

5 J.R. Isbell, Atomless parts of spaces, Math. Scand. 31 (1972), 5-32. | MR 358725 | Zbl 0246.54028

6 A. Joyal and M. Tierney, An Extension of the Galois Theory of Grothendieck, Mem. Amer. Math. Soc. 51 (1984). | MR 756176 | Zbl 0541.18002

7 P.T. Johnstone, Stone Spaces, Cambridge University Press, Cambridge, 1982. | MR 698074 | Zbl 0499.54001

8 S Maclane, Categories for the Working Mathematician, Springer-Verlag, New York, 1971. | MR 354798 | Zbl 0705.18001

9 A.B. Paalman De Miranda, Topological representations of semigroups, in General Topology and its Relations to Modern Analysis and Algebra II, Proc. 2nd Prague Top. Symposium, Academia, Prague, 1967, pp. 276-282. | MR 246281 | Zbl 0184.25901

10 H.A. Priestley, Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc. 2 (1970), 186-190. | MR 265242 | Zbl 0201.01802

11 ____, Ordered topological spaces and the representation of distributive lattices, Proc. London Math. Soc. 24 (1972), 507-530. | MR 300949 | Zbl 0323.06011

12 ____, Ordered sets and duality for distributive lattices, Ann. Discrete Math. 23 (1984), 36-90. | Zbl 0557.06007

13 A. Pultr and J. Sichler, Endomorphisms of complete Heyting algebras, Semigroup Forum 54 (1997), 364-374. | MR 1436853 | Zbl 0882.06006

14 A. Pultr and V. Trnková, Combinatorial, Algebraic And Topological Representations of Groups, Semigroups and Categories, North-Holland, Amsterdam, 1980. | MR 563525 | Zbl 0418.18004

15 V. Trnková, Non-constant continuous mappings of metric or compact Hausdorff spaces, Comment. Math. Univ. Carolin. 13 (1972), 283-295. | MR 303486 | Zbl 0245.54040

16 ____, Strong embeddings of the categories of graphs into topological categories, in Recent Advances in Graph Theory (Proc. Symp. Prague 1974), Academia, Prague, 1975, pp. 511-515. | Zbl 0333.18011